G.G., a 72-year-old African-American woman, has heart failure (HF)… G.G., a 72-year-old African-American woman, has heart failure (HF) and diabetes. Her vital signs are blood pressure 176/94; pulse 92; respirations 30. Her medications includes hydrochlorothiazide, metoprolol, and digoxin. Why was hydrochlorothiazide prescribed for G.G.? Explain the effects of hydrochlorothiazide on blood pressure and why the blood glucose needs monitoring. Abnormal electrolytes and other laboratory test results may occur when taking hydrochlorothiazide. Explain the imbalance. Would the following serum electrolyte and laboratory values be expected to increase, decrease, or unchanged?SodiumPotassiumCalciumMagnesiumGlucoseUric acidCholesterol As the nurse, you review G.G’s current medication. What concerns do you identify and why? Explain your answer. When abruptly discontinuing beta-blockers for hypertension without the client taking another antihypertensive, what might occur? Explain how adverse effects can be avoided.Explain the nursing considerations and teaching for patients taking beta-blockers?G.G.’s blood glucose is 229. Her drugs for controlling hypertension are changed to prazosin. Her cholesterol and LDL are elevated. Her serum potassium level is 3.2 mEq/L. Why were G.G.’s hydrochlorothiazide and metoprolol discontinued and what type of antihypertensive is prazosin? Why was prazosin prescribed instead of other anti-hypertensive agents? Explain your answer.Explain the nursing considerations and teaching for this classification of medications (prazosin).Health ScienceScienceNursing PHARM NURS210

Don't use plagiarized sources. Get Your Custom Essay on
G.G., a 72-year-old African-American woman, has heart failur
Just from $10/Page
Order Essay

Order your essay today and save 10% with the discount code ESSAYHELP